Electron. J. Diff. Eqns., Vol. 2006(2006), No. 18, pp. 1-12.

Oscillation for higher order nonlinear ordinary differential equations with impulses

Chaolong Zhang, Weizhen Feng

In this paper, we study the oscillation of solutions to higher order nonlinear ordinary differential equations with impulses. Several criteria for the oscillations of solutions are given. We find some suitable impulse functions such that all solutions are oscillatory under the impulse control.

Submitted October 19, 2005. Published February 2, 2006.
Math Subject Classifications: 34A37, 34K06, 34K11, 34K25.
Key Words: Higher order; impulses; oscillation; ODE.

Show me the PDF file (219K), TEX file, and other files for this article.

Chaolong Zhang
Department of Computation Science
Zhongkai University of Agriculture and Technology
Guangzhou, 510225, China
email: zhcl88@126.com
Weizhen Feng
School of Mathematical Sciences
South China Normal University, Guangzhou 510631, China
email: wsy@scnu.edu.cn

Return to the EJDE web page